# SDR UPS09M54669

- Difficulty date: January 21, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Misrepaired
- Location: A/C Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 293-F1-14, EXISTING REPAIR DOUBLER ON NR 1 LT A/C BAY.  REMOVED DOUBLERS, FABRICATED, AND INSTALLED NEW DOUBLER IAW SRM MD-11 52-10-00 FIG 1.
